Stability of regular orbits in ballistic quantum dots

Y. Okubo, Y. Ochiai, Dragica Vasileska, R. Akis, D. K. Ferry, J. P. Bird, K. Ishibashi, Y. Aoyagi, T. Sugano

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


We study experimentally and theoretically a mesoscopic quantum billiard in which the classical dynamics is expected to be chaotic. However, we find that the magnetotransport is dominated by a periodic oscillation, characteristic of regular orbits in the structure, indicating stability of the stable, non-chaotic classical trajectories.

Original languageEnglish (US)
Pages (from-to)120-124
Number of pages5
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Issue number1-2
StatePublished - Dec 1 1997

ASJC Scopus subject areas

  • Physics and Astronomy(all)


Dive into the research topics of 'Stability of regular orbits in ballistic quantum dots'. Together they form a unique fingerprint.

Cite this